Jacobi fields and linear connections for arbitrary second-order ODEs

Full text for this resource is not available from the Research Repository.

Jerie, Michael and Prince, GE (2002) Jacobi fields and linear connections for arbitrary second-order ODEs. Journal of Geometry and Physics, 43 (4). 351 - 370. ISSN 0393-0440

Dimensions Badge

Altmetric Badge

Additional Information

MA 24/8/15

Item type Article
URI https://vuir.vu.edu.au/id/eprint/29415
DOI https://doi.org/10.1016/S0393-0440(02)00030-X
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > Centre of Policy Studies (CoPS)
Keywords Raychaudhuri’s equation; geometry of geodesics
Citations in Scopus 12 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login